# SDR 2000ZZZX638

- Difficulty date: March 14, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N615AA
- Make and model: Beech 65-A90
- Aircraft serial: LJ298
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 508202043
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN AFTER-FLIGHT INSPECTION OF THE NOSE WHEEL BAY AREA, A CRACK WAS NOTICED EXTENDING FROM THE LUBRICATOR UPON THE NLG BRACE.  UPON INSPECTION, NOTED THIS NLG BRACE WAS OF THE OLDER STYLE.
